# SDR QXEA200300818

- Difficulty date: July 9, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - H-STAB TO V-STAB FORWARD RIGHT HAND CONNECTION POINT SHIMS/SPACERS IS EXTRUDED. REPAIRED IAW DHC-8-S00 T/R 55-011, TASK 55-10-00-400-801 AND RD 8/4-55-094.
